# SDR CALA0000303

- Difficulty date: March 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN PREVIOUS DOUBLER REPAIR OF UPPER FORWARD CORNER RT MLG DOOR.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
